# SDR MWEA040013

- Difficulty date: January 28, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,644 hours, 43,879 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Misinstalled
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION A LOUD NOISE COMING FROM THE NOSE GEAR AREA.  LT FORWARD NOSE GEAR DOOR RETRACT LINK NOT LATCHED COMPLETELY, FOUND RELEASE HANDLE BOLT INSTALLED IMPROPERLY. REPOSITIONED BOLT CLOSED AND LOCKED FORWARD NOSE GEAR DOOR.
